# SDR 2005FA0000568

- Difficulty date: April 1, 2005
- Submitted: April 26, 2005
- Operation: General aviation
- Aircraft: N901BA
- Make and model: Cessna 414A
- Aircraft serial: 414A0232
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 712BCA221
- Part serial: 2253726
- Condition: Separated
- Location: Nr 6 Cylinder
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE NR 6 CYLINDER, LT ENGINE.  THE AC WAS RUNNING FINE AND ALL OF THE SUDDEN A VIBRATION WAS FELT.  INVESTIGATION:  THE HEAD WAS FOUND SEPARATED FROM CYLINDER.  THE HEAD WAS BEING HELD ON BY THE INTAKE PIPE AND EXHAUST.  THE ENGINE AND THIS CYLINDER HAD 72.4 TSMOH, RAM ENGINE; TISN 71-2BCA-221 SN 22537-26.  THIS IS A NEW RAM ENGINE WITH ECI NICKEL CYLINDERS.  (K)
